# SDR EISA20000110

- Difficulty date: August 9, 2000
- Submitted: September 14, 2000
- Operation: Air carrier
- Aircraft: N6815
- Make and model: Boeing 727223
- Aircraft serial: 19490
- Aircraft time: 75,274 hours, 54,166 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, RIGHT I/B FLAP DELAMINATED AT SIDE.  REMOVED AND REPLACED RIGHT I/B AFT FLAP, ADJUSTMENT, TEST AND OPS CHECK GOOD IAW B727 MM 27-51-2.
